# SDR AALA201511209005

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 24,206 hours, 8,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34C EMER LIGHT LENS MISSING.  REPLACED EMER LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
